# SDR CALA2025081407734

- Difficulty date: August 13, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 86,960 hours, 17,035 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Hose
- Part number: B0E20130528
- Condition: Deteriorated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIQUID LEAKING FROM FWD CARGO AFT BILGES ON ARRIVAL WALK AROUND.   REMOVED CARGO FLOOR PANEL TO ACCESS INTERIOR OF FWD OVERBOARD DRAIN MAST. RUBBER ELBOW CONNECTION TO DRAIN MAST FOUND IN POOR CONDITION.  REPLACED DRAIN MAST ELBOW FITTING, OPS CHECKED GOOD.
